Cookies?
Library Header Image
LSE Research Online LSE Library Services

Completing graphs to metric spaces

Aranda, Andrés, Bradley-Williams, David, Hng, Eng Keat, Hubička, Jan, Karamanlis, Miltiadis, Kompatscher, Michael, Konečný, Matěj and Pawliuk, Micheal (2021) Completing graphs to metric spaces. Contributions to Discrete Mathematics, 16 (2). 71 - 89. ISSN 1715-0868

[img] Text (cdmtech,+Aranda-Etal) - Published Version
Available under License Creative Commons Attribution No Derivatives.

Download (685kB)

Abstract

We prove that certain classes of metrically homogeneous graphs omitting triangles of odd short perimeter as well as triangles of long perimeter have the extension property for partial automorphisms and we describe their Ramsey expansions.

Item Type: Article
Official URL: https://cdm.ucalgary.ca/index
Additional Information: © 2021 University of Calgary. All rights reserved.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 17 Dec 2021 13:42
Last Modified: 20 Dec 2021 14:45
URI: http://eprints.lse.ac.uk/id/eprint/112981

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics